# SDR SWIA202042350262

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL BETWEEN FS295.00 AND FS310.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 4/21/2020   BLENDED CORROSION AT 2EA. LOCATIONS ON THE LH FLOOR SILL BETWEEN FS295.00 AND FS310.00 REF BOMBARDIER REO. EVALUATED AND FOUND THE BLEND LOCATION #1 AT FS303, LBL43 IS WITHIN LIMITS AND BLEND LOCATION #2 AT FS310, LBL41 IS OUT OF LIMITS REF BOMBARDIER REO. REPAIRED BLEND LOCATION #2 AT FS310, LBL41 PER BOMBARDIER REO. COMPLETED ALL STEPS OF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
